# SDR DHL9780761C

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 848.719
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE MODIFICATION S/B 53-72; SHEAR WEB AND PRESSURE PANEL ATTACHED ANGLES, FOUND RT O/B PANEL ASSY FRAME/MATING SURFACE HAS 4 SMALL CRACKS AT ALL RADIUS CORNERS.  DYE CHECK HAS BEEN COMPLIED WITH FS 848.719 RT SIDE.  BLENDED OUT CRACKS AT UPPER CORNERS LOWER CRACKS FINISHED IN EXISTING HOLES DO NOT REQUIRE PARTS PER DWG MMC 085310-4.  INSTALLED REPAIR DOUBLER IAW DWG MMC085310-4 AND SRM 51-1-21.
